| Model Number |
DFT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported following the intraocular lens implantation the patient had experienced blurry vision and positive dysphotopsia.The lens was then explanted in a secondary procedure and replaced with a monofocal lens.Additional information has been requested and received stating the patient still had symptoms at one week post operative.It could be due to glaucoma damage.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:
(b)(4).